# SDR AALA202301258545

- Difficulty date: January 14, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 16,914 hours, 7,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947 Lbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STA 947 FLOORBEAM AT LEFT BUTT LINE 25. REMOVED AND REPLACED FLOOR BEAM PER SRM.
